# SDR BSYA2010046

- Difficulty date: November 24, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N36901
- Make and model: Beech 58
- Aircraft serial: TH1173
- Aircraft time: 10,332 hours
- Engine: Cont IO520CB
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 603890171
- Condition: Intermittent
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ENROUTE, EXPERIENCED DUAL ALTERNATOR FAILURE SHORTLY BEFORE ARRIVING, LANDED NO PROBLEM.  R & R BOTH VOLTAGE REGULATORS, OPS CHECKS GOOD.
